# SDR AALA016041

- Difficulty date: April 2, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-LAX - EMERGENCY LIGHTS DOOR L1 INOPERATIVE.  REPLACED FUSE, OPS CHECK OK.  (M)
